# SDR ASAA2020061872806

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,782 hours, 15,452 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 40F4C7
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 24,965 hours, 7,385 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PWS FAIL ANNUNCIATED AFTER TAKEOFF. TURNED OFF WXR AND THEN HEARD & FELT GRINDING CYCLIC NOISE. TURNED OFF WXR, MOMENTARILY WXR FAIL ANNUNCIATED. GROUNDED - YES. DIVERSION TIME 35 MINUTES - REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT, WXR OPS TEST OK REF B737-800 AMM 34-43-11. ETOPS GROUND VERIFICATION SUCCESSFUL.
